# SDR MALA954617

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10280
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1072621
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A WALKAROUND INSPECTION, MAINTENANCE PERSONNEL NOTED AN EMERGENCY EXIT LIGHT SIGN INOP.  THE MECHANICS REPLACED THE EXIT IDENTIFIER LIGHT ASSEMBLY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
